# SDR DALA2018050102949

- Difficulty date: April 30, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 14R AND FR STA Y=1380 AT AFT ACCESSORY COMPT. LONG 14R AND FR STA Y=1380 AT AFT ACCESSORY COMPT WAS REPAIRED PER ETI-88-18-038 REV 2 AND ER/A 568168-14 REV ORIGINAL.
